×

Found 692 Documents (Results 1–100)

Convergence of the operator extrapolation method for variational inequalities in Banach spaces. (English. Ukrainian original) Zbl 07630538

Cybern. Syst. Anal. 58, No. 5, 740-753 (2022); translation from Kibern. Sist. Anal. 58, No. 5, 79-83 (2022).
MSC:  47Jxx 90Cxx 47Hxx
PDFBibTeX XMLCite
Full Text: DOI

Convergence of the method of extrapolation from the past for variational inequalities in uniformly convex Banach spaces. (English. Ukrainian original) Zbl 07630522

Cybern. Syst. Anal. 58, No. 4, 564-575 (2022); translation from Kibern. Sist. Anal. 58, No. 4, 82-93 (2022).
MSC:  47Jxx 90Cxx 49Jxx
PDFBibTeX XMLCite
Full Text: DOI

A note on the weak topology of spaces \(C_k(X)\) of continuous functions. (English) Zbl 1473.54016

MSC:  54C30 46A03 54C08
PDFBibTeX XMLCite
Full Text: DOI

Topologies in the set of rapidly decreasing distributions. (English) Zbl 1497.46048

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 3-15 (2020).
MSC:  46F05 46F10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software